I was given Cipro 250 mg 2x a day for 7 days. This is the second antibiotic I have been on in 2 days for treating a UTI. Due to having a bad reaction to Bactrim, I was switched. Obviously I am worried about having a bad reaction to another antibiotic, especially one I have never taken. I did eat before I took it. It's been an hour since I took the first dose and at most I've had some muscle stiffness in my legs and a slight pressure headache, and i think it actually HELPED my stomach ache. If I haven't had any strange symptoms an hour after taking it, should I worry? Do you think I'll be okay?
Abelsmom' you should know for sure by now. But normally when you start a new medication it can be anytime from a few hours to notice any type side effects and with this one the use this when you have allergies to sulfa, So always tell any doctor and your pharmacy that you have an allergy to sulfa which is the Bactrim. So you don't get anything that has sulfa in it. Hope your feeling better and make sure you finish the full 7 days as the doctor has prescribed. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2014 • 2 answers
Posted 7 Feb 2014 • 1 answer
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 2 answers
Posted 20 Sep 2016 • 0 answers
Posted 28 Dec 2016 • 1 answer